# SDR IPXA2018110235589

- Difficulty date: October 11, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: A5547173400000
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FRONT SPAR UPPER SERVO FITTING WAS CRACKED AT THE LEFT LOWER FLANGE.  REMOVED AND REPLACED THE  FITTING IAW DWG A55471734.
